# SDR AALA202106309532

- Difficulty date: June 19, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY AREA INTERCOSTAL BETWEEN STA 328 AND STA 344 AT LBL 45 CRACKED. REPLACED INTERCOSTAL PER SRM 51-00-05-1.
